# SDR REXA2022051200863

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F.S. 572.00 TO F.S. 661.00+16 HAS MULTIPLE AREAS OF CORROSION.	REMOVED AND REPLACED SEAT RAIL I.A.W. BOMBARDIER CRJ900 SRM 53-00-49-201-002-A01.
